ISSN 1119-4618
 

Original Article 


AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS

Pius Tumba, Sunday J., Kwanamu A J., Andest N J., El-Yaqub M..

Abstract
An efficient algorithm for the computation of Riccati Differential Equations (RDEs) is formulated in this paper. The formulation is carried out with the aid of collocation and interpolation technique and the adoption of Laguerre polynomial as a basis function. This algorithm was applied on some modeled RDE to test its reliability and applicability. The results (both numerical and graphical) obtained show that the algorithm formulated are computationally reliable. Furthermore, basic properties of the algorithm formulated were analyzed. These properties include zero-stability, consistence, convergence and region of absolute stability.

Key words: Algorithm, computation, efficient, nonlinear, RDEs


 
ARTICLE TOOLS
Abstract
PDF Fulltext
How to cite this articleHow to cite this article
Citation Tools
Related Records
 Articles by Pius Tumba
Articles by Sunday J.
Articles by Kwanamu A J.
Articles by Andest N J.
Articles by El-Yaqub M.
on Google
on Google Scholar


How to Cite this Article
Pubmed Style

Tumba P, J. S, J. KA, J. AN, M. E. AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. JPAS. 2021; 21(1): 241-247. doi:10.5455/sf.67702


Web Style

Tumba P, J. S, J. KA, J. AN, M. E. AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. http://www.atbuscienceforum.com/?mno=67702 [Access: May 25, 2021]. doi:10.5455/sf.67702


AMA (American Medical Association) Style

Tumba P, J. S, J. KA, J. AN, M. E. AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. JPAS. 2021; 21(1): 241-247. doi:10.5455/sf.67702



Vancouver/ICMJE Style

Tumba P, J. S, J. KA, J. AN, M. E. AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. JPAS. (2021), [cited May 25, 2021]; 21(1): 241-247. doi:10.5455/sf.67702



Harvard Style

Tumba, P., J., . S., J., . K. A., J., . A. N. & M., . E. (2021) AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. JPAS, 21 (1), 241-247. doi:10.5455/sf.67702



Turabian Style

Tumba, Pius, Sunday J., Kwanamu A J., Andest N J., and El-Yaqub M.. 2021. AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. Science Forum (Journal of Pure and Applied Sciences), 21 (1), 241-247. doi:10.5455/sf.67702



Chicago Style

Tumba, Pius, Sunday J., Kwanamu A J., Andest N J., and El-Yaqub M.. "AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS." Science Forum (Journal of Pure and Applied Sciences) 21 (2021), 241-247. doi:10.5455/sf.67702



MLA (The Modern Language Association) Style

Tumba, Pius, Sunday J., Kwanamu A J., Andest N J., and El-Yaqub M.. "AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS." Science Forum (Journal of Pure and Applied Sciences) 21.1 (2021), 241-247. Print. doi:10.5455/sf.67702



APA (American Psychological Association) Style

Tumba, P., J., . S., J., . K. A., J., . A. N. & M., . E. (2021) AN EFFICIENT ALGORITHM FOR THE COMPUTATION OF RICCATI DIFFERENTIAL EQUATIONS. Science Forum (Journal of Pure and Applied Sciences), 21 (1), 241-247. doi:10.5455/sf.67702